Toward a characterization of the identity component of rings and near-rings of continuous transformations.
Journal für die reine und angewandte Mathematik, Tome 238 (1969), pp. 100-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1969__238_183508,
author = {J.W. Neuberger},
title = {Toward a characterization of the identity component of rings and near-rings of continuous transformations.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {100--104},
year = {1969},
volume = {238},
zbl = {0179.19802},
url = {http://geodesic.mathdoc.fr/item/JRAM_1969__238_183508/}
}
TY - JOUR AU - J.W. Neuberger TI - Toward a characterization of the identity component of rings and near-rings of continuous transformations. JO - Journal für die reine und angewandte Mathematik PY - 1969 SP - 100 EP - 104 VL - 238 UR - http://geodesic.mathdoc.fr/item/JRAM_1969__238_183508/ ID - JRAM_1969__238_183508 ER -
%0 Journal Article %A J.W. Neuberger %T Toward a characterization of the identity component of rings and near-rings of continuous transformations. %J Journal für die reine und angewandte Mathematik %D 1969 %P 100-104 %V 238 %U http://geodesic.mathdoc.fr/item/JRAM_1969__238_183508/ %F JRAM_1969__238_183508
J.W. Neuberger. Toward a characterization of the identity component of rings and near-rings of continuous transformations.. Journal für die reine und angewandte Mathematik, Tome 238 (1969), pp. 100-104. http://geodesic.mathdoc.fr/item/JRAM_1969__238_183508/